# SDR DALA2021092805845

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,532 hours, 39,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 A.A. AWR: INITIAL INSPECTION: REPAIR ON FRAME STA. 1360 BTW S-25L TO 26L WITH 7 INCH OF SIZE AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C 00374. FRAME STA. 1360 BTW S-25L TO 26L WITH 7 INCH OF SIZE AT AFT CARGO COMPARTMENT WAS REPAIRED. PER. ETI-57-21-462, REVISION 4. AND ER/A 594312-14AD, REV. ORIGINAL. SECTION I: PERMANENT REPAIR. (1961390)
